# SDR FDEA202209272372

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 90,941 hours, 22,164 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 2621M21P03
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E, J
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE NR 1 ENG DURING TAKEOFF, AFTER V1,   AUDIO CHANGED IMMEDIATELY. CONTINUED TAKEOFF & EVM COMP READINGS 2.3 TO 5.0 THRU REMAINING FUEL DUMP & ATB. SHTDWN NR 1 ENG AFT LNDG.  POST FLT INSP FOUND 4 - 6 N1 FAN BLADES & 1 SENSOR BENT.  EMERGENCY DECLARED.  REMOVED SPINNER & ALL FAN BLADES IAW AMM 72-31-02-4-1.  INSTALLED ALL BLADES & SPINNER IAW AMM 72-31-02-4-1.  RAN #1 AND #3 ENG'S IAW JRH & RAN #1 ENG VIBRATION SURVEY IAW JRH CH 07, FOUND FAN  VIBRATION 2.4 UNIT AT N1 99% FIRST ATTEMPT, RAN #1 ENG FAN TRIM BALANCE IAW AMM 72-30-00-5-1. RAN #1 ENG VIBRATION SURVEY IAW JRH CH 07, FOUND FAN VIB 0.5 UNIT AT N1  99% ON 2ND ATTEMPT. RAN #1 ENG POWER ASSUR IAW JRH CH 4 AND ASSUR GOOD.  OK FOR SVC.
